Some weak forms of the Baire category theorem

Mathematical Logic Quarterly 49 (4):369 (2003)
  Copy   BIBTEX

Abstract

We show that the statement “separable, countably compact, regular spaces are Baire” is deducible from a strictly weaker form than AC, namely, CAC . We also find some characterizations of the axiom of dependent choices

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,649

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some More Conservation Results on the Baire Category Theorem.Takeshi Yamazaki - 2000 - Mathematical Logic Quarterly 46 (1):105-110.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
An Analogue of the Baire Category Theorem.Philipp Hieronymi - 2013 - Journal of Symbolic Logic 78 (1):207-213.
Topological Framework for Finite Injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Dependent Choices and Weak Compactness.Christian Delhommé & Marianne Morillon - 1999 - Notre Dame Journal of Formal Logic 40 (4):568-573.
Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.

Analytics

Added to PP
2013-12-01

Downloads
7 (#1,036,254)

6 months
1 (#419,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references